By Topic

{cal H}_\infty State-Feedback-Control Design for Discrete-Time Fuzzy Systems Using Relaxation Technique for Parameterized LMI

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Sung Hyun Kim ; Div. of Electr. & Comput. Eng., Pohang Univ. of Sci. & Technol., Pohang, South Korea ; PooGyeon Park

In this study, we establish a less-conservative H_ stabilization condition for a class of discrete-time Takagi-Sugeno (T-S) fuzzy systems. To this end, we propose a useful relaxation technique that can be used to transform parameterized-linear-matrix inequalities (PLMIs) with homogeneous polynomial dependence on current-time parameters and preceding parameters into a finite set of LMIs. The main feature of this technique is that all possible slack variables can be included in the relaxation process to fully exploit the convexity of the PLMIs. By applying the relaxation technique, we establish a less-conservative LMI-based H_ stabilization condition.

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:18 ,  Issue: 5 )